# SDR ASAA2022111540788

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,728 hours, 13,169 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Display
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS VTK ON F.O. DISPLAY. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. OPS CHECK GOOD.
